# SDR GLBA2002184

- Difficulty date: November 21, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 14,721 hours, 16,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LDG SYSTEM LIGHTS WON'T COME ON, R&R DOWN LOCK PROXIMITY SENSOR OPS CHECK GOOD
